# SDR ASAA2015102213832

- Difficulty date: October 22, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 53,860 hours, 30,305 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65C25156503
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LOWER HORIZONTAL THRUST BEAM FITTING IS CRACKED, REF TASK SB737-55-1091-400-1 STEP 17, REQUIRES ISSUANCE OF EC SB737-55-1091-400-2.  ACFT GROUNDED.  R & R HORIZONTAL STABILIZER UPPER AND LOWER LT CORNER FITTINGS IAW EA 400 55EA-16060.
